Separate names with a comma.
Discussion in 'Dealing with Side Effects' started by MikeW, Dec 10, 2016.
Ahmed did you have a cold dick? Like cold feeling?
i was on it for 3 days and my finasteride was poorly stored for 8 months in my car so there is a huge chance it wasn't even working
how long dod u take it?
Hi Ahmed, I can get it up to have sex but libido has been switched off so no desire to at moment, penis feels cold most of the time, My main issue that penis shaft skin has no sensitivity as in if you rub something along it it doesn't sense it's being touched a very strange feeling, I've read that there are androgen receptors in penis skin that finasteride damages it seems to be rare enough and I don't understand why more men don't get that side effect if that was the case.
I've also read that it's a pelvic floor symptom but that doesn't make sense as how can Finasteride mess with your muscles in four days. Again I didn't notice anything strange while on it I just woke up felt my dick and was like what the fuck that doesn't feel right and it's been like that for four months, people say that can't happen but it did to me. I don't believe it's permanent as thankfully I have read stories that it has got better for many but the headfuck part is that there is no consistency in the stories of guys who recovered from numbness some take drugs/hormones some just got better with healthy living Herbs and time so it's a mystery, The Harvard Study confuses things even further as it doesn't show any signs of physical damage just depression in the brain although I don't know if they studied penis skin specifically.
My plan from Monday is to log out of all forums and not read about it anymore as I definitely believe this makes anxiety and depression much worst and the whole thing becomes a complex. I was suicidal over Christmas but I wasn't helping myself by reading the forums it was just making me worst. I plan to go on cdsnuts protocol and my target is summertime to be back on track.
You seem to be doing good man, hope all goes well for you, and for bobster for gods sake stop taking that shit if it's doing that damage to you, having a healthy mind and penis is fucking so much more important than hair.
Good luck guys, you can recover, check out swole source if you are interested in the cds nuts protocol, it's outlined there.
i am with u man hope u reach full recovery.
u are saying ur not feeling the penis skin like even if u pinch ? u dont feel pain?
i think seven years all Day i kill me, suicid is all Day in my Head
MSD i cant kill all this ............
What are you talking about?
Some guys do eventually recover. Hopefully hormone therapy will work out for you.
Have you experienced any side effects from finasteride?
Bobster have you ever y'know, considered stopping taking finasteride?
Post by: Bobster231, Thursday at 7:54 AM
I don't want to go bald. And I know finasteride is the only thing that works as horrific as the side effects are. The side effects are absolutely horrific.
Forgive me please, but I must put here my 5 cents.
I think - it means: in my case (to it would be clear) only for me.
POST BALDING SYNDROME IS MUCH MORE WORSE THAN POST FINASTERIDE SYNDROME, AS WELL AS THAN ALL POSTS WHOLE MEDS SYNDROMES! ha ha ha haaah.
That's a big pitty that the doctors/dermatologists and people who are doing approving drugs, can't understand this fact.
The side effects of these drugs are awful. You have to accept that man, even if they do work. You have to pay a price to keep your hair.
Do you have any cognitive problems with memory or concentration?
No, I haven't.
Just sexual sides?
Yes, only sexual sides, but not caused by finasteride, just caused by CPA & estradiol.
Was your dad or grandfather's bald?
Everything is written in my thread.
Yes my father and grandfathers is/were balding.
how long u have been using it?
I've not had any side effects all all from finasteride in the 14 months I've been taking it, it's almost like I'm taking sugar pills to be quite honest.
One of my friends who has been on it a lot longer than myself did recently say that he has erectile dysfunction and low sex drive from it, however he also said that he started taking some natural herbal pills called 60% icariin extract which solved the problem.
End of the day, the worst thing for your libido, is stressing about your libido. Just try and chill a bit fellas.
i hope so man